# SDR TWAA9820302

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 30-41
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROW 30 THROUGH 41.  RECONNECTED WIRING AT SEAT ROW 41.  CHECK-C 10-7-98 LAX.
